# SDR SWIA202266086

- Difficulty date: May 26, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN AVIONICS BAY STR 21L BACK UP SILL ATTACH ANGLE (PN SH670-31828-1) COMMON TO FS349.00 FRAME CORRODED     (C-CHECK RO 7/8/2022)    EVALUATED ATTACH ANGLE AT STR21L COMMON TO FS349.00, EXFOLIATE CORROSION WAS FOUND OUT OF LIMITS. REMOVED AND INSTALLED NEW MAIN AVIONICS BAY STR 21L BACK UP SILL ATTACH ANGLE COMMON TO FS349.00 FRAME IAW CRJ700 SRM 51-42-06-001-001-A01 AND DWG: SH670-31810 REV AE. COMPLIED WITH TASK CARD 51-900-1002-SKY.
